On signature-based expressions of system reliability

Waldhauser, Tamás, Marichal, Jean-Luc, Mathonet, Pierre: On signature-based expressions of system reliability.
JOURNAL OF MULTIVARIATE ANALYSIS, 102 (10). pp. 1410-1416. ISSN 0047-259X (2011)

[img]
Preview
Text
2011_3.pdf - Accepted Version

Download (295kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIVARIATE ANALYSIS
Date: 2011
Volume: 102
Number: 10
Page Range: pp. 1410-1416
ISSN: 0047-259X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1949528
DOI id: https://doi.org/10.1016/j.jmva.2011.05.007
Date Deposited: 2019. Nov. 07. 12:54
Last Modified: 2019. Nov. 07. 12:54
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17333
Web of Science® Times Cited: 24 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year